# SDR 2000UALA00349

- Difficulty date: June 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Aircraft time: 39,844 hours, 4,784 cycles
- Engine: Pwa PW4056
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: 272U4200103
- Condition: Leaking
- Location: Hydraulic System
- Part time: 39,844 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: O

## Discrepancy

STRONG HYDRAULIC SMELL IN THE COCKPIT.  *S/D*  SMELL DUE TO HYDRAULIC LEAK OF HYD SYSTEM NR 1 TUBE LOCATED IN FWD PIT AT AFT SIDE OF STA 900, STRINGER 28L.  PIN HOLE DEVELOPED DUE TO CHAFING UNDER CLAMP.  ACCOMPLISHED TUBE RINGLOCK REPAIR.  LEAK CHECK ACCOMPLISHED ON REPAIR AREA, NO LEAKS.  AIRCRAFT RETURNED TO SERVICE.
